| Model Number |
0998-00-0800-75 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Due to character restrictions in block e1 phone number: (b)(6).A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that, the cardiosave intra-aortic balloon pump (iabp) could not be turned on after being plugged into the ac power supply.There was no patient harm reported.
Additional Manufacturer Narrative
A getinge field service engineer troubleshot over the phone with the customer.After turning on the instrument for inspection, the problem was found and the problem was solved after unplugging and re plugging the host.
Event or Problem Description
N/a.